Alert archive / Florida / River Flood Warnings in 2020

River Flood Warning 76, NWS Mobile, AL

September 14, 2020Escambia County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Sep 14, 2020, 9:57 AM CDT for Escambia County, Florida; Baldwin County, Alabama. It took effect at Sep 16, 2020, 8:19 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Sep 14, 2020, 9:57 AM CDT (14:57 UTC)
In effect from
Sep 16, 2020, 8:19 AM CDT
Expired
Sep 19, 2020, 2:56 PM CDT
In force
3 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 22.27 ft at Sep 16, 2020, 9:00 PM CDT.

actionminormoderate0102009/1409/1509/1609/1709/1809/1909/20
Action stage
9 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

733 
WGUS44 KMOB 141457
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
957 AM CDT Mon Sep 14 2020

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1000 PM CDT.

&&


ALC003-FLC033-150300-
/O.NEW.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
957 AM CDT Mon Sep 14 2020

The National Weather Service in Mobile has issued a

* Flood Warning for
  the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 8:00 AM CDT Monday the stage was 1.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Wednesday evening to a crest of 14.6 feet Thursday morning. It 
  will then fall below flood stage late Thursday evening.
* Impact...At 13.0 feet, River begins to leave its banks at the 
  parking lot of Adventures Perdido River. Begins to threaten 
  several permanently parked travel trailers.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
14 follow-up statements
798 
WGUS44 KMOB 142038
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
338 PM CDT Mon Sep 14 2020

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 345 AM CDT.

&&


ALC003-FLC033-150845-
/O.CON.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.2.ER.200916T1128Z.200917T0600Z.200919T1017Z.NO/
338 PM CDT Mon Sep 14 2020

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 2:00 PM CDT Monday the stage was 1.4 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Wednesday morning to a crest of 19.7 feet early Thursday morning. 
  It will then fall below flood stage early Saturday morning.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
436 
WGUS84 KMOB 150250
FLSMOB

Flood Statement
National Weather Service Mobile AL
950 PM CDT Mon Sep 14 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


ALC003-FLC033-151500-
/O.CON.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.2.ER.200916T1128Z.200917T0600Z.200919T1017Z.NO/
950 PM CDT Mon Sep 14 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 8:00 PM CDT Monday the stage was 1.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Wednesday morning to a crest of 19.4 feet early Thursday morning. 
  It will then fall below flood stage early Saturday morning.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
364 
WGUS84 KMOB 151533
FLSMOB

Flood Statement
National Weather Service Mobile AL
1033 AM CDT Tue Sep 15 2020

...The Flood Warning continues for the following river in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-160345-
/O.CON.KMOB.FL.W.0076.200917T0228Z-000000T0000Z/
/BRPF1.2.ER.200916T1128Z.200917T0600Z.200919T1017Z.NO/
1033 AM CDT Tue Sep 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* From Wednesday evening until further notice.
* At 8:00 PM CDT Monday the stage was 1.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 19.7 feet early Thursday morning. 
  It will then fall below flood stage early Saturday morning.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
662 
WGUS44 KMOB 151907
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
207 PM CDT Tue Sep 15 2020

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following river in Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Major flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-160715-
/O.EXT.KMOB.FL.W.0076.200916T1250Z-200920T1500Z/
/BRPF1.3.ER.200916T1250Z.200917T0600Z.200920T0900Z.NR/
207 PM CDT Tue Sep 15 2020

...Forecast flooding increased from Moderate to Major severity and 
increased in duration until late Sunday morning...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* From Wednesday morning to Sunday morning.
* At 1:00 PM CDT Tuesday the stage was 1.9 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast. The crest is forecast to surpass the 
  flood of record.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning to a crest of 27.2 feet early Thursday morning. 
  It will then fall below flood stage early Sunday morning.
* Impact...At 26.3 feet, RECORD FLOOD - Hurricane Georges. Highway 
  112 Bridge is closed. River Annex Road, Ruby's Fish Camp, Hurst 
  Hammock Road, River Annex Road, Seminole Landing, Adventures 
  Perdido River, and River Bend Estates are flooded.
* Flood History...This crest compares to a previous crest of 26.3 
  feet on 09/29/1998.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

JW
476 
WGUS84 KMOB 160146
FLSMOB

Flood Statement
National Weather Service Mobile AL
846 PM CDT Tue Sep 15 2020

...The Flood Warning continues for the following river in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 845 AM CDT.

&&


ALC003-FLC033-161400-
/O.EXT.KMOB.FL.W.0076.200916T1645Z-200920T0945Z/
/BRPF1.2.ER.200916T1645Z.200917T1800Z.200920T0345Z.NR/
846 PM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* From Wednesday morning to late Saturday night.
* At 7:00 PM CDT Tuesday the stage was 2.4 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast. This forecasted stage is above the 
  flood of record.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning to a crest of 26.8 feet early Thursday morning. 
  It will then fall below flood stage late Saturday evening.
* Impact...At 26.3 feet, RECORD FLOOD - Hurricane Georges. Highway 
  112 Bridge is closed. River Annex Road, Ruby's Fish Camp, Hurst 
  Hammock Road, River Annex Road, Seminole Landing, Adventures 
  Perdido River, and River Bend Estates are flooded.
* Flood History...This crest compares to the record crest of 26.3 
  feet associated with Hurricane George on 09/29/1998.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

JW
276 
WGUS44 KMOB 161319
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
819 AM CDT Wed Sep 16 2020

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following river in Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Major flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-170130-
/O.EXT.KMOB.FL.W.0076.200916T1319Z-200920T1330Z/
/BRPF1.3.ER.200916T1231Z.200917T1200Z.200920T0730Z.NR/
819 AM CDT Wed Sep 16 2020

...Forecast flooding increased from Moderate to Major severity and 
increased in duration until Sunday morning...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* From this morning to Sunday morning.
* At 7:00 AM CDT Wednesday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise to a crest of 27.1 feet 
  tomorrow morning. It will then fall below flood stage early Sunday 
  morning.
* Impact...At 26.3 feet, Record Flood during Hurricane Georges. 
  Highway 112 Bridge is closed. River Annex Road, Ruby's Fish Camp, 
  Hurst Hammock Road, River Annex Road, Seminole Landing, Adventures 
  Perdido River, and River Bend Estates are flooded.
* Flood History...This crest compares to a previous crest of 26.3 
  feet on 09/29/1998.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
961 
WGUS44 KMOB 170136
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
836 PM CDT Wed Sep 16 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-171345-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200919T0100Z/
/BRPF1.2.ER.200916T1231Z.200917T0600Z.200918T1900Z.NO/
836 PM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until Friday evening.
* At 7:00 PM CDT Wednesday the stage was 22.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:00 PM CDT Wednesday was 22.3 feet.
* Forecast...The river is expected to rise to a crest of 22.4 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Friday afternoon.
* Impact...At 24.1 feet, Water enters the first floor of houses on 
  stilts just north of Adventures Perdido River.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
642 
WGUS84 KMOB 170724 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
224 AM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-171930-
/O.CON.KMOB.FL.W.0076.000000T0000Z-200919T0100Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200918T1900Z.NO/
224 AM CDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until Friday evening.
* At 1:00 AM CDT Thursday the stage was 22.0 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 AM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 7.1 feet early Tuesday 
  morning.
* Flood History...This crest compares to a previous crest of 21.4 
  feet on 03/17/1990.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

DRE
451 
WGUS84 KMOB 171521
FLSMOB

Flood Statement
National Weather Service Mobile AL
1021 AM CDT Thu Sep 17 2020

...The Flood Warning is extended for the following river in 
Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-180330-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200919T1832Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200919T1232Z.NO/
1021 AM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until Saturday afternoon.
* At 9:00 AM CDT Thursday the stage was 21.0 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:00 AM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to fall below flood stage 
  Saturday morning and continue falling to 6.9 feet Tuesday morning.
* Impact...At 17.6 feet, Water reaches the first floor of Adventures 
  Perdido River Office Building.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
820 
WGUS44 KMOB 172246
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
546 PM CDT Thu Sep 17 2020

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-181100-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0000Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200919T1800Z.NO/
546 PM CDT Thu Sep 17 2020

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until Saturday evening...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until Saturday evening.
* At 4:00 PM CDT Thursday the stage was 20.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 4:00 PM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to gradually fall to below flood 
  stage by early Saturday afternoon and continue falling to a stage 
  of 7.5 feet by Tuesday.
* Impact...At 17.6 feet, Water reaches the first floor of Adventures 
  Perdido River Office Building.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

CL
721 
WGUS84 KMOB 180301
FLSMOB

Flood Statement
National Weather Service Mobile AL
1001 PM CDT Thu Sep 17 2020

...The Flood Warning is extended for the following rivers in 
Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-181515-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0520Z/
/BRPF1.2.ER.200916T1231Z.200917T0200Z.200919T2320Z.NO/
1001 PM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until late Saturday night.
* At 8:00 PM CDT Thursday the stage was 19.9 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Thursday was 22.3 feet.
* Forecast...The river is expected to fall below flood stage by 
  Saturday evening and continue falling to a stage of 7.3 feet 
  Tuesday evening.
* At 17.6 feet, Water reaches the first floor of Adventures Perdido 
  River Office Building.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

CL
867 
WGUS84 KMOB 181555
FLSMOB

Flood Statement
National Weather Service Mobile AL
1055 AM CDT Fri Sep 18 2020

...The Flood Warning is extended for the following river in 
Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-190400-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0840Z/
/BRPF1.1.ER.200916T1231Z.200917T0200Z.200920T0240Z.NO/
1055 AM CDT Fri Sep 18 2020

...The Flood Warning is now in effect until early Sunday morning...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until late Saturday night.
* At 10:00 AM CDT Friday the stage was 18.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 AM CDT Friday was 20.8 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow evening and continue falling to 6.5 feet Wednesday 
  morning.
* Impact...At 17.6 feet, Water reaches the first floor of Adventures 
  Perdido River Office Building.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$
737 
WGUS84 KMOB 191421
FLSMOB

Flood Statement
National Weather Service Mobile AL
921 AM CDT Sat Sep 19 2020

...The Flood Warning continues for the following river in Alabama...
Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

For the Perdido River...including Barrineau Park...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-FLC033-200000-
/O.EXT.KMOB.FL.W.0076.000000T0000Z-200920T0000Z/
/BRPF1.1.ER.200916T1231Z.200917T0200Z.200919T1800Z.NO/
921 AM CDT Sat Sep 19 2020

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Perdido River Near Barrineau Park.
* Until this evening.
* At 8:00 AM CDT Saturday the stage was 13.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Saturday was 18.2 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 5.8 feet Thursday morning.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

JW
051 
WGUS84 KMOB 191956
FLSMOB

Flood Statement
National Weather Service Mobile AL
256 PM CDT Sat Sep 19 2020

...The Flood Warning is cancelled for the following river in 
Alabama...Florida...

  Perdido River Near Barrineau Park affecting Baldwin and Escambia 
  Counties.

ALC003-FLC033-192100-
/O.CAN.KMOB.FL.W.0076.000000T0000Z-200919T1956Z/
/BRPF1.1.ER.700119T1230Z.700119T1231Z.700119T1235Z.NO/
256 PM CDT Sat Sep 19 2020

...The Flood Warning for the Perdido River Near Barrineau Park has 
been cancelled...

The Flood Warning is cancelled for
  the Perdido River Near Barrineau Park.
* At 2:00 PM CDT Saturday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to continue to fall and drop to 
  5.8 feet Thursday morning.


&&

LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
      3052 8746 3064 8740

$$

JW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:04 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Sep 14, 7:04 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
704 AM CDT Mon Sep 14 2020

.NEAR TERM /Now Through Monday night/...A well defined upper level
anticyclone is now atop Tropical Storm Sally and this along with
lessening shear has caused deep convection to continue to expand and
organize at the center of Sally's low level circulation over the
northeast Gulf. In fact, aircraft recon indicates earlier this
morning that the center has reformed within the deep convection to
the northeast of the previous center advisory location, which
along with some of the latest track guidance, has resulted in an
eastward shift to the track forecast. Sally is forecast to
intensify to a hurricane today as it tracks northwest over very
warm SST's over the northern Gulf and a continued favorable upper
air pattern. Sally is expected to be approaching the MS Sound late
tonight and early Tuesday, being roughly near the mouth of the
Mississippi River on the southeast tip of Louisiana. At this time,
Sally will be approaching the western edge of a mid level ridge
to its northeast, and thus expected to be slowing while also
turning more northward across the MS Sound. The latest forecast
has Sally coming ashore along the MS Gulf coast by Tuesday
evening.

Late Sunday afternoon, we saw the development of the first well
defined outer spiral band from Sally along and north of I-10.
Individual storm clusters within the band were very efficient in
mixing down higher momentum air/brief strong wind gusts as well as
bursts of heavy rain. Radar data shows this band has weakened.
Additional bands were rotating westward across the open Gulf
waters. We are now in an environment where we can expect to see
rain bands develop and perhaps quickly as Sally gains more
latitude. Brief strong wind gusts to tropical storm force (40-50
mph) and locally heavy rain can occur in the more well defined
bands through tonight.

Given the re-formation of the center and the eastward shift in the
track as mentioned earlier has resulted in an increased threat level
of local impacts to the area. Conditions are expected to deteriorate
going into the day Tuesday especially along our southwest zones and
across interior southeast MS. With these areas on the favored more
problematic east side of Sally's slow northward moving center, a
prolonged period of excessive rains will be evolving and increasing
the flooding threat. Note: This may be a historic flooding event. in
addition, life threatening storm surge and tropical storm force
winds are likely, with perhaps winds gusting to hurricane force at
times. Embedded tornadoes will also be possible in outer bands.

It is extremely important to stay vigilant and have an action plan
in place as short term adjustments to track and intensity can still
occur. Latest updates to the watch/warning/advisory section are
listed below. Please make sure to continue to check our webpage
(weather.gov/mob) as well as the National Hurricane Center
(www.hurricanes.gov) for the latest updates and information on
Sally. /10/12

&&

.AVIATION...
12Z issuance...MVFR ceilings have moved in with the outer
influences of Tropical Storm Sally. This will continue through the
day with showers and storms increasing throughout the afternoon.
IFR visbys will be possible during the afternoon with these bands
before steadier rain and IFR to LIFR visbys move in by early this
evening. Winds will be out of the east around 15 knots increasing
to 20 knots especially over the coastal counties. Wind gusts of
25 to 30 knots will be possible over the coastal areas this
evening especially with any of the outer bands. BB/03

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday morning for ALZ051>060-
     261>266.

     Tropical Storm Warning for ALZ052-261>266.

     Storm Surge Warning for ALZ263>266.

     Hurricane Watch for ALZ263>266.

     High Rip Current Risk through Thursday morning for ALZ265-266.

     High Surf Warning until 1 PM CDT Wednesday for ALZ265-266.

FL...Flash Flood Watch through Thursday morning for FLZ201>206.

     Tropical Storm Warning for FLZ201>206.

     High Rip Current Risk through Thursday morning for FLZ202-204-
     206.

     Coastal Flood Advisory until 1 PM CDT Wednesday for FLZ202-204-
     206.

     High Surf Warning until 1 PM CDT Wednesday for FLZ202-204-206.

MS...Flash Flood Watch through Thursday morning for MSZ067-075-076-
     078-079.

     Tropical Storm Warning for MSZ067-075-076-078-079.

GM...Tropical Storm Warning for GMZ630>636-655-675.

     Hurricane Watch for GMZ630>633.

     Hurricane Warning for GMZ650-670.

&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:29 PM CDTStorm Surge WarningMOBEscambia, Okaloosa, Santa Rosa69 hr
Sep 14, 3:28 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa21 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa21 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBEscambia12 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBOkaloosa7 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBEscambia67 hr
Sep 14, 9:50 AM CDTRiver Flood WarningMOBBaldwin3 days
Sep 14, 9:51 AM CDTRiver Flood WarningMOBBaldwin21 days
Sep 14, 9:59 AM CDTRiver Flood WarningMOBMobile3 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBEscambia21 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBClarke, Washington21 days

Nearby

River Flood Warnings in Florida, 2020River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.